MathSciNet Relay Station
MathSciNet bibliographic data
MR413805 (54 #1919) 81.22
Dunlap, B. I.; Judd, B. R. Novel identities for simple $n-j$ symbols. J. Mathematical Phys. 16 (1975), 318–319.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement